MathSciNet Relay Station
MathSciNet bibliographic data
MR1920032 46E99 (30E05 42B35 44A60 47A57)
Bakan, Andrew G. Codimension of polynomial subspace in $L_2(\Bbb R,d\mu)$ for discrete indeterminate measure $\mu$. Proc. Amer. Math. Soc. 130 (2002), no. 12, 3545–3553.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement